MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0320
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
**28-aug-2024 additional information** legal case ¿ (b)(4).Patient id:(b)(6), (b)(4), left knee is associated with this case.It is reported via legal documentation (short form complaint attached) that plaintiff underwent right knee revision (b)(6) 2023.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t serial: (b)(6) 510k: k101981 udi: (b)(4).Product code: jwh x-ray: no operative notes: no concomitant devices: (2729255) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t (2861615) 02-010-01-0320 - logic femoral ps cem right sz 2 (2955695) 200-02-32 - three peg patella 32mm **original summary** legal case usa ¿ loretta revis rk rev as reported via legal documentation the patient had a right knee replacement on 3 mar 2014.Approximately 8 years and 11 months after the initial procedure the patient had a right knee revision on 1 feb 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on 1 feb 2023 diagnosis: failed right total knee due to premature poly wear and failed femoral component due to osteolysis findings: there was found to be a clean wound with clear synovial joint fluid.There was found to be severe wear of the polyethylene of the tibial component.There was a grossly loose femoral component that was loose from the cement mantle.There was no cement adherent to the back side of the femoral component.The tibial component was found to be well fixed to bone and the patellar component was found to be well fixed.Ebi initial surgery attached.Historical record and smartsolve searched for sn/patient name with no results.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.2841515 02-012-35-3011 - logic tibia ps mod insrt sz 3 11mm ***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k033883 recall: z-0021-2022 concomitants: 2837911 02-010-01-0230 - logic femoral ps cem left sz 3 2833339 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t 2858564 200-02-32 - three peg patella 32mm.
 
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t ((b)(6) 200-02-32 - three peg patella 32mm (b)(6) 02-012-35-2011 - logic tibia ps mod insrt sz 2 11mm the product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
H6: added the following: health effect - medical device problem codes.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20133925
Report Number1038671-2024-03251
Device Sequence Number15278054
Product Code JWH
UDI-Device Identifier10885862001214
UDI-Public10885862001214
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2018
Device Catalogue Number02-010-01-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale